# SDR SWIA200515529

- Difficulty date: September 10, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 13,372 hours, 18,191 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3081401003
- Part serial: 0683
- Condition: Malfunctioned
- Location: Rudder
- Part time: 5,693 hours, 8,354 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

RT RUDDER JAMMED ON TAKEOFF.  REPLACED BLUE SYSTEM ACTUATOR IAW MM 27-22-02.  OPERATIONAL CHECK GOOD.
